Sur un problème périodique de type Carathéodory-Nirenberg

C. R. Math. Rep. Acad. Sci. Canada Vol. 12 (5) 1990, pp. 161–166
(Received: 1990-08-13 )

Z.E.A. Guennoun

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Sur un problème périodique de type Carathéodory-Nirenberg

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.